Abstract and Applied Analysis
Volume 2003 (2003), Issue 5, Pages 295-309

Coincidence theorems for families of multimaps and their applications to equilibrium problems

Lai-Jiu Lin and Hsin I Chen

Department of Mathematics, National Changhua University of Education, Changhua 50058, Taiwan

Received 30 October 2001

Copyright © 2003 Lai-Jiu Lin and Hsin I Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We apply some continuous selection theorems to establish coincidence theorems for a family of multimaps under various conditions. Then we apply these coincidence theorems to study the equilibrium problem with m families of players and 2m families of constraints on strategy sets. We establish the existence theorems of equilibria of this problem and existence theorem of equilibria of abstract economics with two families of players.